# SDR SWAA2024121056241

- Difficulty date: November 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 328 TO BS344 LBL 46 AT FWD GALLEY AREA 2024-685357<[01] TOOL USED CALIPER P/N: 500-752-20; S/N:B21014945; DUE DATE:04-DEC-24;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS 328 TO BS344 LBL 46 AT FWD GALLEY AREA. I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DRAWING #141A5400; SHEET 44; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED WEB AND FASTENERS LOCATED BTW BS 328 TO BS344 LBL 46 AT FWD GALLEY AREA. I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DRAWING #141A5400; SHEET 44; REV -. SEE INDIVIDUAL SIGN OFF BELOW
